Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 190, NWS St. Louis, MO

May 25, 2008Monroe County, Illinois; Jefferson County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2008, 3:18 PM CDT for Monroe County, Illinois; Jefferson County, Missouri. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 3:18 PM CDT (20:18 UTC)
Expired
May 25, 2008, 4:00 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Monroe County, IL, Jefferson County, MO

The radar

The St Louis radar (KLSX), 67 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 3:50 PM CDTTSTM WND DMGWaterloo, ILTIME APPROX. TREE LIMBS UP TO 8 INCHES IN DIAMETER DOWN AND HAVE FALLEN ON POWER LINES AND ALSO BLOCKED ROADS. POWER OUT DUE TO THE LIMBS ON POWER LINES.
May 25, 3:50 PM CDTHAIL 12 W Monroe City, ILREPORTED AT BLUFF ROAD AND KK
May 25, 3:55 PM CDTHAIL 0.753 N Maeystown, IL
May 25, 4:00 PM CDTTSTM WND DMGWaterloo, ILNUMEROUS TREES UPROOTED THROUGHOUT COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 252019
SVRLSX
ILC133-MOC099-252100-
/O.NEW.KLSX.SV.W.0190.080525T2018Z-080525T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
318 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  MONROE COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 400 PM CDT

* AT 315 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE   
THUNDERSTORM PRODUCING QUARTER SIZE HAIL 1 MILE NORTH OF 
MAPAVILLE. THIS STORM WAS LOCATED NEAR PEVELY...AND MOVING 
EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEVELY...
  HERCULANEUM...
  CRYSTAL CITY...
  VALMEYER...
  FOUNTAIN...
  WATERLOO...
  NEW DESIGN...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3822 8996 3822 9004 3821 9004 3813 9060
      3832 9055 3846 9018 3842 9014 3841 9014
      3833 9003 3831 9003 3831 9000 3823 8991
TIME...MOT...LOC 2018Z 270DEG 13KT 3828 9042

$$

MILLER
1 follow-up statement
000 
WWUS53 KLSX 252045
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT SUN MAY 25 2008

MOC099-252054-
/O.CAN.KLSX.SV.W.0190.000000T0000Z-080525T2100Z/
JEFFERSON MO-
344 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY IS
CANCELLED...

LAT...LON 3822 9004 3821 9004 3817 9031 3818 9032
      3825 9037 3836 9036 3839 9034 3846 9018
      3842 9014 3841 9014 3833 9003 3831 9003
      3831 9000 3823 8991
TIME...MOT...LOC 2044Z 270DEG 13KT 3828 9030

$$

ILC133-252100-
/O.CON.KLSX.SV.W.0190.000000T0000Z-080525T2100Z/
MONROE IL-
344 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR MONROE COUNTY...

AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR 
SIZE HAIL. THIS STORM WAS LOCATED NEAR VALMEYER...OR ABOUT NEAR 
HERCULANEUM...MOVING EAST AT 15 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...MONROE
CITY...CHALFIN BRIDGE...MADONNAVILLE...WARTBURG...FOSTER POND...
MAEYSTOWN AND BURKSVILLE.

LAT...LON 3822 9004 3821 9004 3817 9031 3818 9032
      3825 9037 3836 9036 3839 9034 3846 9018
      3842 9014 3841 9014 3833 9003 3831 9003
      3831 9000 3823 8991
TIME...MOT...LOC 2044Z 270DEG 13KT 3828 9030

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:56 AM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, May 25, 11:56 AM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT SUN MAY 25 2008

.DISCUSSION...
/435 AM CDT SUN MAY 25 2008/
ANOTHER DAY IN THE HOLIDAY WEEKEND AND YET ANOTHER CHALLENGING
PCPN FORECAST. MODELS ALL TAKE THE HI AMPLITUDE H500 RIDGE THAT
HAD DOMINATED THE CNTRL CONUS AND FLATTEN IT OVER THE COURSE OF
THE NEXT 24-36HRS...BUT THIS IS MERELY TEMPORARY...AS THE RIDGE
BEGINS TO RE-ASSERT ITSELF BY MID WEEK. AT THE SURFACE...HI PRES
FADES TO THE E TODAY...AND WRMFNT PUSHES THRU...RESULTING IN THE
RETURN OF S FLOW. THIS REMAINS IN FORCE THRU TONIGHT AND THE EARLY
PART OF MONDAY UNTIL CDFNT APPROACHES FROM THE NW LATE MONDAY
AFTERNOON IN THE NRN FA. THIS FRONT WILL THEN PROCEED TO SLOWLY
PUSH THRU THE FA MONDAY NIGHT AND TUESDAY. I USE THE TERM FRONT
LOOSELY IN THIS CASE AS EXPECTED MCS TO OUR NW AND N LATE TONIGHT
WILL LIKELY DROP AN EFFECTIVE FRONTAL BOUNDARY FURTHER S AT A
QUICKER RATE THAN MODELS ARE MOVING THE SYNOPTIC FRONT. BY MID
WEEK...STRONG 1030MB HI PRES TAKES CONTROL FROM THE N WITH NELY
SFC FLOW AND DRY AIR.

RICH MOISTURE THRU THE COLUMN WILL PREVAIL AREAWIDE THRU EARLY
TUESDAY...WITH PWATS AOA 1.5 OR AOA 200PCT OF NORMAL. PASSAGE OF
CDFNT ON TUESDAY WILL FINALLY ALLOW MUCH DRIER AIR TO FILTER SWD.
INSTABILITY THRU EARLY TUESDAY WILL ALSO NOT BE IN SHORT SUPPLY
EITHER...WITH STEEP MID LEVEL LAPSE RATES...AND MLCAPE VALUES
BETWEEN 1K AND 3K J/KG DEPENDING ON THE EXACT TIME PERIOD. THE
KEY WILL BE PICKING OUT THE MAIN FORCING MECHANISMS FOR PCPN PROB
FORECAST BUT GIVEN HI MOISTURE CONTENT...ANY ORGANIZED CONVECTION
WILL WARRANT SOME MENTION OF HEAVY RAINFALL POTENTIAL DUE TO
EXPECTED HI EFFICIENCY RAINFALL RATES.

FOR TODAY...MAIN FORCING WILL COME ALOFT FROM H850 MOISTURE
CONVERGENCE FROM LO LEVEL JET AND ALSO SOME WAA. THIS SHOULD ALLOW
SCT SHRA/TSRA TO DEVELOP OVER MAINLY THE NRN FA THIS MORNING...
WITH LESSER CHANCES IN CNTRL AND E CNTRL MO AND SWRN IL. ALMOST
NON-EXISTANT CAP THIS AFTERNOON MAY ALLOW A FEW MORE CELLS TO
DEVELOP WITH THE HEATING OF THE DAY...SO EXPANDED LOW CHANCE TO
ALL AREAS. DECENTLY HI MLCAPE VALUES OF 2000 J/KG BUT NOT THE BEST
ENVIRONMENT OTHERWISE...MAY LEAD TO MARGINALLY SVR STORMS SHOULD
THEY FORM. WENT WITH A MOS BLEND ON TEMPS...AS SLY FLOW AND
CLOUDS NOT CONDUCIVE TO FULL H850 MIXING...AND WHILE MUCH WARMER
THAN YESTERDAY...SHOULD ONLY PEAK IN THE MID 80S MOST AREAS.

MORE POTENT CONVECTION TAKES PLACE LATER TONIGHT WITH EXPECTED MCS
OVER NWRN MO WHICH SHOULD TRACK EWD ACROSS NRN MO. EXPECT IT TO
ARRIVE IN THE NRN FA LATE TONIGHT AND THEN PERSIST INTO MONDAY
MORNING. GOOD FORCING THRU THE COLUMN...INCLUDING RIGHT ENTRANCE
REGION UPPER LEVEL JET SUPPORT...AND VERY MOIST AMS WILL HELP
INDUCE HI RAINFALL RATES. ALL OF THIS NOT EXPECTED TO ENTER THE
NRN FA EN MASSE UNTIL 09Z/MON AT LEAST...IF NOT LATER. AS THE MCS
TRAVERSES THRU THE NRN FA ON MONDAY MORNING...IT SHOULD DROP AN
OUTFLOW SWD TOWARD THE I-70 CORRIDOR AND THIS IS EXPECTED TO AID
IN MIDDAY/EARLY AFTN CONVECTIVE DEVELOPMENT THERE. MONDAY LOOKS
LIKE IT HAS THE POTENTIAL TO BE RATHER WARM FOR AREAS FROM THE
I-70 CORRIDOR S...WITH A TIGHT TEMP GRADIENT SOMEWHERE TO THE N
DEPENDING ON EXACT MCS TRACK AND IMPACT...BUT HI BUST POTENTIAL
HAS ME BACKING OFF SLIGHTLY FROM THE WARMER MOS OVER KCOU/KSTL
AREAS AND GOING MID 80S WITH UPR 80S IN STL CITY.

EVERYTHING IS EXPECTED TO RESET AGAIN MONDAY NIGHT AS ANOTHER MCS
DEVELOPS TO OUR W AND TRACKS EWD...BUT WITH A BIT MORE SLY TRACK
THAN THE MCS FROM THE PREVIOUS DAY. NEEDLESS TO SAY...MUCH OF THIS
IS TENTATIVE DEPENDING ON THE EXACT IMPACT OF THE MCS TONIGHT AND
WHERE BOUNDARIES GET LAID OUT ETC.

SYNOPTIC FRONT FINALLY PUSHES THRU THE SRN FA ON TUESDAY GIVING
OUR AREA A REPRIEVE IN THE RAIN CHANCES. HI PRES BUILDING BEHIND
IT LOOKS RATHER POTENT...1030MB STRENGTH...AND SHOULD SEE MILD
TEMPS WITH LOW HUMIDITY OVER MOST OF THE FA.

TES

&&

.AVIATION...
/1131 AM CDT SUN MAY 25 2008/
FOR THE 18Z TAFS...ALTHOUGH MOST OF THE CONVECTION HAS PUSHED E OF
THE TAF SITES ATTM EXPECTING AT LEAST ISOLD TO WDLY SCT CONVECTION
TO DVLP THIS AFTN NR OUTFLOW BNDRYS FM PREVIOUS CONVECTION AND AS
A WRMFNT MOVES NEWD THRU THE CWA. LATEST RADAR IMAGES DEPICT AN
ISOLD TSRA OVER THE WRN PTN OF THE STL METRO AREA WHICH MAY
IMPACT STL/SUS ARND 18Z. LOW LVL STRATUS CLOUD CEILING IN COU
SHOULD RISE INTO THE VFR CATAGORY EARLY THIS AFTN. S-SELY SFC
WNDS SHOULD VEER ARND TO A MORE S-SWLY DIRECTION TGT AND MON MRNG
AFTER THE PASSAGE OF THE WRMFNT. SHOULD BE MAINLY MID-HI LVL
CLOUDINESS TGT. AN MCS IS EXPECTED TO MOVE THRU NRN MO LT TGT INTO
MON MRNG. WILL INCLUDE A PROB30 GRP OF TSRA IN UIN DURING THE
EARLY MRNG HRS. MAY ALSO INCLUDE A PROB30 GRP OF TSRA FOR THE
REST OF THE TAF SITES BY LT MRNG ON MON ALONG WITH A LOW LVL CLOUD
CEILING ARND 3000 FT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 25, 5:33 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CDT SUN MAY 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
533 AM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS GENERALLY FOR
AREAS NORTH AND WEST OF ST. LOUIS...OR INCLUDING PARTS OF
NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING WITH
THE POTENTIAL FOR MARGINALLY SEVERE HAIL AND GUSTY WINDS IN THE
STRONGER STORMS...BUT MORE ORGANIZED CONVECTION WITH THE GREATER
SEVERE THREAT IS EXPECTED TO IMPACT THIS AREA LATE TONIGHT.
ELSEWHERE...THERE IS A CHANCE FOR MAINLY AFTERNOON THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE ON
MEMORIAL DAY AND MONDAY NIGHT ALONG A SLOW MOVING FRONTAL SYSTEM
THAT WILL EXTEND ACROSS MISSOURI AND ILLINOIS. IT IS LIKELY A
CONVECTIVE SYSTEM WILL BE IMPACTING PARTS OF NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS MONDAY MORNING...AND ANOTHER CONVECTIVE
SYSTEM WILL FOLLOW MONDAY NIGHT FOR AREAS FURTHER SOUTH. GIVEN THE
HIGH MOISTURE CONTENT OF THE ATMOSPHERE...LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE DURING THIS TIME. THE CHANCE FOR
THUNDERSTORMS WILL CONTINUE ON TUESDAY...MAINLY FOR AREAS SOUTH
OF INTERSTATE 70.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVER THE SLIGHT RISK FOR SEVERE
AREA...ESPECIALLY LATER TONIGHT WITH THE MORE ORGANIZED
CONVECTION. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, May 25, 1:56 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
156 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             GLEN CARBON             38.76N  89.97W
05/25/2008  E0.88 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER 00103

FGLASS
Special weather statement, May 25, 2:27 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT SUN MAY 25 2008

ILZ069-252030-
CLINTON IL-
227 PM CDT SUN MAY 25 2008

AT 227 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF CARLYLE...MOVING EAST AT 23 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING...HAIL UP TO ONE HALF INCH IN DIAMETER...GUSTY WINDS UP 40
MPH...AND HEAVY RAIN AS IT AFFECTS AREAS SURROUNDING CARLYLE LAKE
BETWEEN 230 PM AND 330 PM.

MILLER
Local storm report, May 25, 2:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             3 N HILLSBORO           39.21N  89.48W
05/25/2008  E1.00 INCH       MONTGOMERY         IL   TRAINED SPOTTER

&&

EVENT NUMBER 00104

FGLASS
Local storm report, May 25, 2:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             3 N HILLSBORO           38.28N  90.57W
05/25/2008  M1.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

EVENT NUMBER 00105

FGLASS
Local storm report, May 25, 3:00 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
300 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             3 N HILLSBORO           38.28N  90.57W
05/25/2008  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER 00104

FGLASS
Local storm report, May 25, 3:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             1 N MAPAVILLE           38.26N  90.49W
05/25/2008  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            HAIL STARTED AROUND 305 PM AND HAS BEEN VARYING IN SIZE
            FROM PENNY TO QUARTER AND IS COVERING THE GROUND

&&

EVENT NUMBER 00106

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:58 AM CDTSevere Thunderstorm WarningLSXAdams47 min
May 25, 8:45 AM CDTAreal Flood AdvisoryLSXAdams, Pike6 hr
May 25, 9:48 AM CDTFlash Flood WarningLSXPike3 hr
May 25, 10:02 AM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin43 min
May 25, 10:25 AM CDTSevere Thunderstorm WarningLSXMadison51 min
May 25, 11:21 AM CDTSevere Thunderstorm WarningLSXBond39 min
May 25, 11:31 AM CDTFlash Flood WarningLSXCalhoun, Greene, Jersey4 hr
May 25, 12:54 PM CDTSevere Thunderstorm WarningLSXMadison66 min
May 25, 1:37 PM CDTSevere Thunderstorm WarningLSXFayette, Marion38 min
May 25, 1:58 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette62 min
May 25, 1:59 PM CDTRiver Flood WarningLSXCalhoun, Jersey3 days
May 25, 2:15 PM CDTSevere Thunderstorm WarningLSXMarion60 min
May 25, 3:54 PM CDTFlash Flood WarningLSXMonroe3 hr
May 25, 3:57 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more71 hr
May 25, 4:00 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair60 min
May 25, 4:57 PM CDTSevere Thunderstorm WarningLSXRandolph, Saint Clair, Washington78 min
May 25, 5:27 PM CDTTornado WarningLSXRandolph33 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike64 min
May 25, 6:32 PM CDTFlash Flood WarningLSXRandolph118 min
May 25, 6:32 AM CDTSevere Thunderstorm WarningLSXPike43 min
May 25, 8:15 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage45 min
May 25, 11:49 AM CDTSevere Thunderstorm WarningLSXSaint Charles41 min
May 25, 12:19 PM CDTSevere Thunderstorm WarningLSXSaint Louis41 min
May 25, 12:30 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis60 min
May 25, 2:37 PM CDTSevere Thunderstorm WarningLSXJefferson53 min
May 25, 4:16 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe59 min
May 25, 5:03 PM CDTFlash Flood WarningLSXAudrain, Boone, Monroe4 hr
May 25, 5:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls62 min
May 25, 5:48 PM CDTTornado WarningLSXAudrain, Ralls42 min
May 25, 6:09 PM CDTSevere Thunderstorm WarningLSXPike51 min
May 25, 6:39 PM CDTSevere Thunderstorm WarningLSXMonroe, Ralls51 min
May 25, 6:43 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.